Rocky Mountain Journal of Mathematics

A Remark for \Oscillations of Second-Order Nonlinear Partial Difference Equations"

Binggen Zhang

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 5 (2007), 1743-1745.

Dates
First available in Project Euclid: 5 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1194275945

Digital Object Identifier
doi:10.1216/rmjm/1194275945

Mathematical Reviews number (MathSciNet)
MR2382912

Zentralblatt MATH identifier
1138.39017

Subjects
Primary: 39A10: Difference equations, additive

Keywords
Oscillation partial difference equation counter example

Citation

Zhang, Binggen. A Remark for \Oscillations of Second-Order Nonlinear Partial Difference Equations". Rocky Mountain J. Math. 37 (2007), no. 5, 1743--1745. doi:10.1216/rmjm/1194275945. https://projecteuclid.org/euclid.rmjm/1194275945


Export citation

References